# SDR QXEA2017030100091

- Difficulty date: February 17, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,404 hours, 12,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE FRAME LOWER FLANGE AT X 216.00, BETWEEN STR 30L AND STR 31L. CORROSION ON FUSELAGE FRAME LOWER FLANGE AT X 216.00 BETWEEN STR 30L AND STR 31L WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 REPAIR 9 REV 16. PERFORMED A LOOSE ANGLE REPAIR TO FUSELAGE FRAME LOWER FLANGE IAW SRM 53-00-00 REPAIR 18. NO CRACKS FOUND.
